# SDR AALA201803289011

- Difficulty date: March 25, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 28,405 hours, 11,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FLIGHT ATTENDANT FLASHLIGHT HAS A DISCHARGED BATTERY.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW 25-64-00. OPS CHECKED GOOD.
